National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 283786

Case Details

VAERS ID: 283786 (history)  
Age: 21.0  
Gender: Female  
Location: New York  
Vaccinated:2007-02-27
Onset:2007-05-03
   Days after vaccination:65
Submitted: 2007-06-14
   Days after onset:42
Entered: 2007-06-18
   Days after submission:4
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0387U / 1 UN / UN

Administered by: Private       Purchased by: Private
Symptoms: Arthralgia, Chills, Headache, Influenza like illness, Injection site reaction, Lethargy, Muscle spasms, Myalgia, Nausea
SMQs:, Rhabdomyolysis/myopathy (broad), Acute pancreatitis (broad), Dystonia (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Gastrointestinal nonspecific symptoms and therapeutic procedures (narrow), Eosinophilic pneumonia (broad), Arthritis (broad), Tendinopathies and ligament disorders (broad), Hypoglycaemia (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: None
CDC Split Type: WAES0705USA01638

Write-up: Information has been received from a nurse practitioner concerning a 21 year old female who on 27-FEB-2007 and 02-MAY-2007 was vaccinated with her first and second doses of GARDASIL vaccine (yeast) (lots 655619/1427F and 657621/0387U). There was no concomitant medication. There was no adverse experience following the first dose. On 03-MAY-2007, 16 hours after the second dose, the patient experienced flu like symptoms, chills, muscle aches, joint aches, headache, and nausea. The patient was treated with Tylenol and rest and was recovering, but on 07-MAY-2007 she still reported lethargy and muscle spasms, right arm (injection arm). Additional information has been requested. This is in follow-up to report(s) previously submitted on 8/14/2007. Information has been received froma anurse practitioner concerning a 21 year old female (weight 169 #, height 68") who on 27-FEB-2007 was vaccinated with her first dose of GARDASIL vaccine(yeast) (Lot# 655619/1427P). On 03-MAY-2007m at 1 pm, the patient was vaccinated with her second dose of GARDASIL vaccine (yeast) ( Lot #657621/0387U) IM in the right deltois. There was no concomitant medication. There was no adverse experience following the first dose. On 04-MAY-2007 at 4 am, 14 hours after the sceond dose, the patient experienced flu like symptoms. chills,muscle acheesz, joint aches, headache and nausea. Lethargy, malaise and muscle spams in the right arm continued for 4-5 days. The patient was treated with acetaminophen (Tylenol) and rest. ON 07-MAY-2007, the patient still reported lathargy an muscle spasms, right arm (injection arm). On 11-MAY-2007, the patient had recovered from the events. Additional information is not expected


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=283786


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166